BibTeX record journals/apal/Scowcroft08

download as .bib file

@article{DBLP:journals/apal/Scowcroft08,
  author    = {Philip Scowcroft},
  title     = {Generalized halfspaces in dimension groups},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {154},
  number    = {1},
  pages     = {8--26},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.apal.2007.10.009},
  doi       = {10.1016/j.apal.2007.10.009},
  timestamp = {Fri, 21 Feb 2020 21:18:57 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Scowcroft08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics